# SDR CA101108016

- Difficulty date: November 3, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwc PW610FA
- Propeller: Hartzl HCE4A3D
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Pressure Switch
- Part number: 9738114102
- Condition: Leaking
- Location: Fuel System
- Part time: 10,412 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) EVIDENCE OF FUEL NOTED AT AIRFRAME FUEL FILTER PANEL AREA.  UPON ACTIVATING FUEL PUMPS, FUEL COULD BE SEEN DRIPPING FROM LOW PRESSURE SWITCH BODY.  SWITCH REPLACED WITH NEW PRIOR TO FURTHER FLIGHT.
